MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 3 RT 10MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 3 RT 10MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number TIBIAL INSERT FB SZ 3 RT 10MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4.5 years post initial right taa, the 63 y/o male patient complained of pain.Patient had a recalled poly.Patient was revised with exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos and x-rays received.The device is not available for evaluation due to recall hospital will not release device.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.

Brand Name
TIBIAL INSERT FB SZ 3 RT 10MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18395266
Report Number1038671-2023-03056
Device Sequence Number8724219
Product Code HSN
UDI-Device Identifier10885862293275
UDI-Public10885862293275
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberTIBIAL INSERT FB SZ 3 RT 10MM
Device Catalogue Number350-22-43
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5" PIN POUCH.; 3.5" PIN POUCH.; ANKLE SZ 3 LOCKING CLIP.; RECIP SAWBLADE 8X50X1MM.; SAW-10X75X1.19-STRYKER.; TALAR IMPLANT SZ 3 RT.; TALAR TRIAL SCREW POUCH.; TIBIAL INSERT FB SZ 3 RT 10MM.; TIBIAL PLATE FB SZ 3 RT.; TUBERCLE PIN POUCH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale